Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On iterates of continuous functions on a unit ball


Authors: Haskell Cohen and Jack Hachigian
Journal: Proc. Amer. Math. Soc. 18 (1967), 408-411
MSC: Primary 41.99; Secondary 26.99
DOI: https://doi.org/10.1090/S0002-9939-1967-0211167-3
MathSciNet review: 0211167
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Ax, Oral communication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.99, 26.99

Retrieve articles in all journals with MSC: 41.99, 26.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0211167-3
Article copyright: © Copyright 1967 American Mathematical Society